# SDR UALA2008111305610

- Difficulty date: September 6, 2008
- Submitted: November 26, 2008
- Operation: Air carrier
- Aircraft: N206UA
- Make and model: Boeing 777222
- Aircraft serial: 30212
- Aircraft time: 41,416 hours, 6,129 cycles
- Engine: Pwa PW40903
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Thermocouple
- Part number: 53T424
- Condition: Faulty
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

RIGHT ENG 2.9 STAB BLEED VALVE TC PROBE CHANNEL B SIGNAL OUT OF RANGE.  REPLACED NR 2 ENG EEC PER MM 73-21-04.  NO HELP CORRECTING PROBLEM.  EEC OP CHECKS NORMAL.  INSTALLED NEW GOOD PROBE IN 'B' POSITION, CHECKS OK.
